Alert archive / Ohio / Wind Chill Advisories in 2014
Wind Chill Advisory 7, NWS Cleveland, OH
NWS Cleveland, OH issued this wind chill advisory at Jan 26, 2014, 2:56 PM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2014, 2:56 PM EST (19:56 UTC)
- Expired
- Jan 26, 2014, 6:25 PM EST
- In force
- 3 hr
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 7.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 311 m²/s²
- 0-3 km storm-relative helicity
- 403 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
700 WWUS41 KCLE 261956 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 256 PM EST SUN JAN 26 2014 ...AN ARCTIC COLD FRONT WILL MOVE ACROSS THE AREA OVERNIGHT USHERING IN SOME OF THE COLDEST TEMPERATURES OF THE SEASON. THE FRIGID CONDITIONS WILL LAST THROUGH MID WEEK. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270400- /O.NEW.KCLE.WC.Y.0007.140126T2000Z-140127T2000Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 256 PM EST SUN JAN 26 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 3 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST MONDAY. * WIND CHILL READINGS...WIND CHILLS WILL DIP TO 10 TO 15 BELOW ZERO OVERNIGHT...AND WILL REMAIN WELL BELOW ZERO ON MONDAY. IN ADDITION...ANOTHER ARCTIC BLAST WILL PLUNGE WIND CHILLS ON MONDAY NIGHT AND TUESDAY NIGHT TO AROUND 30 DEGREES BELOW ZERO. * WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH. WINDS WILL BE STRONGER NEAR THE LAKESHORE. * TEMPERATURES...IN THE SINGLE DIGITS TONIGHT WITH TEMPERATURES OF 10 TO 15 DEGREES BELOW ZERO MONDAY NIGHT AND TUESDAY NIGHT. * IMPACTS...EXPOSED SKIN WILL BE SUSCEPTIBLE TO FROSTBITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...IN LAYERS...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. AVOID PROLONGED EXPOSURE TO THE COLD...IF POSSIBLE TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
1 follow-up statement
474 WWUS41 KCLE 262325 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 625 PM EST SUN JAN 26 2014 ...MORE ARCTIC AIR WILL BE OVERSPREADING THE REGION DURING THE NEXT FEW DAYS... .AN ARCTIC COLD FRONT WILL MOVE ACROSS THE AREA OVERNIGHT USHERING IN SOME OF THE COLDEST TEMPERATURES OF SEASON. THE FRIGID CONDITIONS WILL LAST THROUGH MID WEEK. SOME BLOWING AND DRIFTING SNOW WILL OCCUR ESPECIALLY TONIGHT INTO MONDAY NIGHT. MOTORISTS WILL HAVE TO USE CAUTION. OHZ003-006>009-017>019-027>030-036-037-047-270730- /O.CAN.KCLE.WC.Y.0007.000000T0000Z-140127T2000Z/ /O.NEW.KCLE.WC.W.0002.140127T2300Z-140128T1700Z/ /O.NEW.KCLE.WC.Y.0008.140127T0500Z-140127T2300Z/ /O.NEW.KCLE.WC.A.0002.140128T1700Z-140129T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 625 PM EST SUN JAN 26 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST MONDAY... ...WIND CHILL WARNING IN EFFECT FROM 6 PM MONDAY TO NOON EST TUESDAY... ...WIND CHILL WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 6 PM MONDAY TO NOON EST TUESDAY. A WIND CHILL ADVISORY HAS ALSO BEEN ISSUED. THIS WIND CHILL ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST MONDAY. IN ADDITION...A WIND CHILL WATCH HAS BEEN ISSUED. THIS WIND CHILL WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. * WIND CHILL READINGS...WIND CHILLS WILL DIP TO 10 TO 15 BELOW ZERO OVERNIGHT...AND WILL REMAIN WELL BELOW ZERO ON MONDAY. IN ADDITION...ANOTHER ARCTIC BLAST WILL PLUNGE WIND CHILLS MONDAY NIGHT THROUGH WEDNESDAY MORNING TO AROUND 30 DEGREES BELOW ZERO AT TIMES. * WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH TONIGHT AND CONTINUE INTO MONDAY NIGHT AND THEN DECREASE SOME FOR TUESDAY AND TUESDAY NIGHT. WINDS WILL BE STRONGER NEAR THE LAKESHORE. * TEMPERATURES...WILL BE AROUND FREEZING THIS EVENING AND THEN DROP AFTER THE FRONT MOVES THROUGH. BY DAYBREAK MONDAY READINGS WILL BE IN THE SINGLE DIGITS WITH TEMPERATURES OF 10 BELOW TO 15 BELOW ZERO MONDAY NIGHT AND TUESDAY NIGHT. * IMPACTS...EXPOSED SKIN WILL BE SUSCEPTIBLE TO FROSTBITE. THE WINDS WILL CAUSE SOME BLOWING AND DRIFTING SNOW. MOTORISTS WILL HAVE TO USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...IN LAYERS...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. AVOID PROLONGED EXPOSURE TO THE COLD...IF POSSIBLE TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 25 DEGREES BELOW ZERO OR COLDER FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY. A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. A WIND CHILL WATCH IS ISSUED WHEN STRONG WINDS WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 15 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ010>014-020>023-031>033-038-089-PAZ001>003-270730- /O.CAN.KCLE.WC.Y.0007.000000T0000Z-140127T2000Z/ /O.NEW.KCLE.WC.Y.0008.140127T0900Z-140128T0300Z/ /O.NEW.KCLE.WC.A.0002.140128T0300Z-140129T1700Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO... MEADVILLE 625 PM EST SUN JAN 26 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 4 AM TO 10 PM EST MONDAY... ...WIND CHILL WATCH IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EST MONDAY. A WIND CHILL WATCH HAS ALSO BEEN ISSUED. THIS WIND CHILL WATCH IS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING. * WIND CHILL READINGS...WIND CHILLS WILL DIP TO 10 TO 15 BELOW ZERO BY AROUND DAYBREAK AND WILL REMAIN WELL BELOW ZERO ON MONDAY. IN ADDITION...ANOTHER ARCTIC BLAST HAS THE POTENTIAL TO PLUNGE WIND CHILLS MONDAY NIGHT THROUGH WEDNESDAY MORNING TO AROUND 30 DEGREES BELOW ZERO. * WINDS...WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH LATER TONIGHT AND CONTINUE THROUGH MONDAY NIGHT AND THEN DECREASE SOME FOR TUESDAY AND TUESDAY NIGHT. WINDS WILL BE STRONGER NEAR THE LAKESHORE. * TEMPERATURES...WILL RISE TO AROUND 30 THIS EVENING AND THEN DROP AFTER THE FRONT MOVES THROUGH LATE TONIGHT. BY DAYBREAK MONDAY READINGS WILL BE IN THE TEENS WITH TEMPERATURES OF 5 BELOW TO 15 BELOW ZERO MONDAY NIGHT AND TUESDAY NIGHT. * IMPACTS...EXPOSED SKIN WILL BE SUSCEPTIBLE TO FROSTBITE. SOME BLOWING AND DRIFTING SNOW WILL ALSO OCCUR...MOTORISTS WILL HAVE TO USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...IN LAYERS...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. AVOID PROLONGED EXPOSURE TO THE COLD...IF POSSIBLE TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. A WIND CHILL WATCH IS ISSUED WHEN STRONG WINDS WILL COMBINE WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 15 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Jan 26, 12:25 PM EST, 2 hours 31 minutes earlier.
Area forecast discussion, Jan 26, 12:25 PM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1225 PM EST SUN JAN 26 2014 .SYNOPSIS... HIGH PRESSURE CENTERED ALONG THE OHIO RIVER WILL MOVE OFF TO THE EAST THIS MORNING. THIS WILL ALLOW LOW PRESSURE OVER THE NORTHERN PLAINS TO MOVE EAST OVER THE CENTRAL GREAT LAKES LATER TODAY. A COLD FRONT FROM THIS LOW WILL MOVE ACROSS THE LOCAL AREA TONIGHT. VERY STRONG ARCTIC HIGH PRESSURE WILL THEN BUILD OVER THE REGION FROM THE WEST THROUGH MID-WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ALLOWED WIND CHILL ADVISORY TO EXPIRE AS WIND CHILLS ARE GENERALLY IN THE ZERO TO MINUS 5 RANGE. TWEAKED TIMING OF SNOW AS SNOW ALREADY ON OHIO/PA BORDER. ORIGINAL...SOME LINGERING LIGHT SNOW SHOWERS CONTINUE TO THE EAST AND SOUTH OF KC LE THIS MORNING. MOST OF THIS ACTIVITY SHOULD GO AWAY BY DAYBREAK. SOME CLEARING HAS OCCURRED OVER PORTIONS OF THE AREA WHICH HAS ALLOWED TEMPS TO DIP INTO THE LOWER SINGLE DIGITS. JUST NOW STARTING TO SEE SOME LOCATIONS HIT WIND CHILL ADVISORY CRITERIA AND WILL LEAVE THE HEADLINE GO AS IS. NEW GUIDANCE SIMILAR WITH THE NEXT WAVE OF PRECIP TODAY. EXPECT SNOW TO MOVE INTO THE I-75 CORRIDOR AFTER 12Z. THE PRECIP SHIELD SHOULD MAKE IT OVER THE WEST 1/2 TO 2/3 OF THE AREA BY MIDDAY. PF AMOUNTS FROM THE MODELS ARE NEARLY IDENTICAL AND SHOULD SEE A GENERAL 2 INCH SNOWFALL TODAY. THERE SHOULD BE A PRETTY GOOD WARM UP TODAY WITH HIGHS SIMILAR TO YESTERDAY. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... THE BIG STORY TODAY WILL BE THE BITTER COLD DURING THE PERIOD. WILL LET THE DAY CREW DEAL WITH ADDITIONAL HEADLINES. EXPECT THAT ANOTHER WIND CHILL ADVISORY WILL BE NEEDED FOR TONIGHT WITH POSSIBLE WARNINGS MONDAY INTO TUESDAY. GIVEN FORECAST LOWS IN THE NEG TEENS THE COLD WIND CHILLS SHOULDN'T COME AS A SURPRISE AND WILL HIT THE HWO HARD TODAY. ANOTHER PIECE OF ENERGY WILL MOVE THROUGH TONIGHT AND EXPECT ANOTHER PERIOD OF LIGHT SNOW TO DEVELOP. MUCH OF THE EVENING SHOULD BE DRY...ESPECIALLY IN THE WEST BUT ANOTHER INCH OR SO IS POSSIBLE AFTER MIDNIGHT. AMOUNTS MAY BE A TAD HIGHER IN THE SE. AFTER THAT STRONG COLD AIR ADVECTION WILL GET GOING. WILL NEED CHANCES FOR LAKE EFFECT INTO TUESDAY. THE AIRMASS WILL BE VERY DRY SO DO NOT EXPECT TO NEED ANY HEADLINES. CLEARING SHOULD OCCUR ON MONDAY IN THE WEST AND ALL AREAS ON TUESDAY. COULD SEE WIND CHILLS COLDER THAN NEG 25 ON TUESDAY MORNING. THIS WILL BE JUST A TAD WARMER THAN THE EVENT A COUPLE WEEKS AGO BUT WILL BE LONGER IN DURATION WITH TWO NIGHTS OF FRIGID WEATHER. HAVE USED A BLEND OF GUIDANCE DURING THE PERIOD. MUCH OF THE AREA WILL SEE HIGH TEMPS ON TUE DAY BELOW ZERO. THE LAST TIME THAT OCCURRED WAS 1994. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... SOME CONCERN THAT A LITTLE LINGERING LAKE EFFECT COULD BE AFFECTING ERIE CO PA ON WED BUT FOR CONTINUITY WILL STAY WITH A DRY FORECAST. A SW RETURN FLOW WILL ALLOW TEMPS TO SHOOT UP TO AROUND 10 DEG. A WEAK COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA AROUND THU NIGHT THEN STALL JUST SE OF THE AREA FRI UNTIL A WAVE DEVELOPS AND RIDES ALONG THE FRONT UP THE OH RIVER VALLEY SAT. ONGOING FORECAST SEEMS IN LINE WITH CHANCE POPS THU INTO THU NIGHT. WILL INCREASE POPS FRI INTO FRI NIGHT FOR THREAT OF OVERRUNNING SNOW DEVELOPING. TEMPS ALOFT AND THICKNESSES INDICATE A QUESTION OF PRECIP TYPE FOR SAT BUT BASED ON GUIDANCE SURFACE TEMPS WILL STAY WITH JUST MENTION OF SNOW. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... THE ONGOING CLIPPER SYSTEM WILL SKIRT EAST OF THE AREA THIS AFTERNOON ALLOWING FOR IMPROVED CONDITIONS ACROSS THE TAF SITES EXCEPT ERI. TOL/FDY/MFD COULD SEE A PERIOD OF VFR...HOWEVER ANOTHER SYSTEM WILL BRING SOME LIGHT SNOW AND REDUCED CEILINGS AFTER 06Z THROUGH EARLY MORNING. WINDS GUSTING TO 25 TO 30 KNOTS TODAY AND TONIGHT WILL PRODUCE BLOWING CAUSING LOCALLY REDUCED VISIBILITIES. OUTLOOK...NON VFR MONDAY. NON VFR MAINLY IN THE SNOW BELT MONDAY NIGHT INTO TUESDAY. && .MARINE... WINDS BEHIND ANOTHER CLIPPER MOVING THRU LATE TODAY AND EARLY TONIGHT SHOULD VEER TO WEST AND INCREASE TO 30 KNOTS WITH SOME CHANCE THAT MARGINAL GALES COULD BRIEFLY OCCUR. WINDS SHOULD SETTLE INTO MAINLY A 15 TO 25 KNOT RANGE FROM MIDDAY MON THRU WED AND BACK TO SW BY LATE WED. WINDS SHOULD INCREASE TO 20 TO 30 KNOTS FOR THU. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KUBINA NEAR TERM...DJB/KUBINA SHORT TERM...KUBINA LONG TERM...ADAMS AVIATION...JAMISON MARINE...ADAMS
Hazardous weather outlook, Jan 26, 11:00 AM EST, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1100 AM EST SUN JAN 26 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271600- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1100 AM EST SUN JAN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER ARCTIC OUTBREAK WILL INVADE THE AREA LATE TONIGHT. THE OVERNIGHT LOWS MONDAY NIGHT AND TUESDAY NIGHT WILL BE IN THE MINUS 10 TO MINUS 15 DEGREE RANGE...WITH WIND CHILLS AROUND MINUS 30. THESE WILL BE THE COLDEST TEMPERATURES SINCE 1994. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-271600- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1100 AM EST SUN JAN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jan 26, 10:34 AM EST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1034 AM EST SUN JAN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM SNOW 5 S BELLEVUE 41.20N 82.84W
01/26/2014 M2.0 INCH SENECA OH COCORAHS
24 HOUR SNOWFALL.
0530 AM SNOW 1 NW BUCYRUS 40.81N 82.98W
01/26/2014 M2.0 INCH CRAWFORD OH COCORAHS
24 HOUR SNOWFALL.
0630 AM SNOW 1 SW KIRTLAND 41.59N 81.35W
01/26/2014 M4.3 INCH LAKE OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW MT GILEAD 40.54N 82.73W
01/26/2014 M4.1 INCH MORROW OH SNOW SPOTTER
12 HOUR SNOWFALL.
0700 AM SNOW TOLEDO EXPRESS AIRPORT 41.59N 83.81W
01/26/2014 M2.3 INCH LUCAS OH ASOS
24 HOUR SNOWFALL.
0700 AM SNOW MARION 40.53N 83.09W
01/26/2014 M4.2 INCH MARION OH SNOW SPOTTER
24 HOUR SNOWFALL.
0700 AM SNOW 2 SSW STREETSBORO 41.21N 81.35W
01/26/2014 M6.7 INCH PORTAGE OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW YOUNGSTOWN WARREN AIRPO 41.26N 80.68W
01/26/2014 M3.7 INCH TRUMBULL OH ASOS
24 HOUR SNOWFALL.
0700 AM SNOW STOW 41.18N 81.45W
01/26/2014 M4.0 INCH SUMMIT OH SNOW SPOTTER
12 HOUR SNOWFALL.
0700 AM SNOW 4 SSE MARION 40.53N 83.09W
01/26/2014 M4.2 INCH MARION OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW WARREN 41.23N 80.85W
01/26/2014 M2.5 INCH TRUMBULL OH SNOW SPOTTER
12 HOUR SNOWFALL.
0700 AM SNOW CHIPPEWA LK 41.06N 81.91W
01/26/2014 M2.0 INCH MEDINA OH CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW RAVENNA 1E 41.16N 81.23W
01/26/2014 M2.0 INCH PORTAGE OH SNOW SPOTTER
12 HOUR SNOWFALL.
0700 AM SNOW CHARDON 2N 41.58N 81.25W
01/26/2014 M3.5 INCH GEAUGA OH SNOW SPOTTER
24 HOUR SNOWFALL.
0700 AM SNOW 1 ESE CUYAHOGA FALLS 41.16N 81.50W
01/26/2014 M6.7 INCH SUMMIT OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW MUNROE FALLS 41.12N 81.43W
01/26/2014 M7.2 INCH SUMMIT OH CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW WADSWORTH 41.06N 81.73W
01/26/2014 M4.0 INCH MEDINA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0700 AM SNOW AKRON CANTON AIRPORT 40.91N 81.44W
01/26/2014 M5.9 INCH SUMMIT OH ASOS
24 HOUR SNOWFALL.
0700 AM SNOW CLEVELAND HOPKINS AIRPO 41.41N 81.85W
01/26/2014 M3.5 INCH CUYAHOGA OH ASOS
24 HOUR SNOWFALL.
0700 AM SNOW 3 WNW SPRINGBORO 41.82N 80.43W
01/26/2014 M5.0 INCH CRAWFORD PA COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 NNE MEADVILLE 41.66N 80.14W
01/26/2014 M4.1 INCH CRAWFORD PA COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW DOYLESTOWN 40.99N 81.65W
01/26/2014 M2.0 INCH WAYNE OH SNOW SPOTTER
12 HOUR SNOWFALL.
0700 AM SNOW NORTH ROYALTON 41.28N 81.78W
01/26/2014 M6.6 INCH CUYAHOGA OH SNOW SPOTTER
12 HOUR SNOWFALL.
0700 AM SNOW ERIE AIRPORT 42.08N 80.18W
01/26/2014 M2.3 INCH ERIE PA ASOS
24 HOUR SNOWFALL.
0700 AM SNOW BROADVIEW HTS 41.34N 81.70W
01/26/2014 M7.0 INCH CUYAHOGA OH SNOW SPOTTER
24 HOUR SNOWFALL.
0700 AM SNOW 1 N NEWTON FALLS 41.20N 80.97W
01/26/2014 M3.6 INCH TRUMBULL OH COCORAHS
24 HOUR SNOWFALL.
0730 AM SNOW 1 NW LEXINGTON 40.69N 82.60W
01/26/2014 M2.0 INCH RICHLAND OH COCORAHS
24 HOUR SNOWFALL.
0730 AM SNOW 1 SSE MONTVILLE 41.59N 81.05W
01/26/2014 M4.0 INCH GEAUGA OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 1 NE MIDDLEFIELD 41.46N 81.07W
01/26/2014 M3.0 INCH GEAUGA OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 1 NNW MANTUA 41.29N 81.23W
01/26/2014 M3.4 INCH PORTAGE OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 2 W SOUTH RUSSELL 41.43N 81.37W
01/26/2014 M5.5 INCH GEAUGA OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 4 NE KENT 41.20N 81.34W
01/26/2014 M5.5 INCH PORTAGE OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW N HIRAM 41.32N 81.14W
01/26/2014 M7.0 INCH PORTAGE OH COCORAHS
24 HOUR SNOWFALL.
0805 AM SNOW SE ELYRIA 41.38N 82.10W
01/26/2014 M3.7 INCH LORAIN OH COCORAHS
24 HOUR SNOWFALL.
0900 AM SNOW CORRY 41.90N 79.65W
01/26/2014 M4.0 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
0900 AM SNOW 4 SSW PAINESVILLE 41.67N 81.27W
01/26/2014 M6.0 INCH LAKE OH COCORAHS
24 HOUR SNOWFALL.
0949 AM SNOW 3 NE CANTON 40.84N 81.34W
01/26/2014 M2.0 INCH STARK OH COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1400570
EVENT NUMBER CLE1400571
EVENT NUMBER CLE1400572
EVENT NUMBER CLE1400573
EVENT NUMBER CLE1400574
EVENT NUMBER CLE1400575
EVENT NUMBER CLE1400576
EVENT NUMBER CLE1400577
EVENT NUMBER CLE1400578
EVENT NUMBER CLE1400579
EVENT NUMBER CLE1400580
EVENT NUMBER CLE1400581
EVENT NUMBER CLE1400582
EVENT NUMBER CLE1400583
EVENT NUMBER CLE1400584
EVENT NUMBER CLE1400585
EVENT NUMBER CLE1400586
EVENT NUMBER CLE1400587
EVENT NUMBER CLE1400588
EVENT NUMBER CLE1400589
EVENT NUMBER CLE1400590
EVENT NUMBER CLE1400591
EVENT NUMBER CLE1400592
EVENT NUMBER CLE1400593
EVENT NUMBER CLE1400594
EVENT NUMBER CLE1400595
EVENT NUMBER CLE1400596
EVENT NUMBER CLE1400597
EVENT NUMBER CLE1400598
EVENT NUMBER CLE1400599
EVENT NUMBER CLE1400600
EVENT NUMBER CLE1400601
EVENT NUMBER CLE1400602
EVENT NUMBER CLE1400603
EVENT NUMBER CLE1400604
EVENT NUMBER CLE1400605
EVENT NUMBER CLE1400606
JAMThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 6:25 PM EST | Wind Chill Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 10 hr |
| Jan 26, 6:25 PM EST | Wind Chill Warning | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 66 hr |
| Jan 26, 6:25 PM EST | Wind Chill Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 21 hr |
Nearby
Wind Chill Advisories in Ohio, 2014Wind Chill Advisories in Pennsylvania, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.